# SDR ABXA9800236

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5751784
- Condition: Broken
- Location: Bs 1400
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1400 MAIN FRAME ABOVE LONGERON 35R HAS BOTTOM LEG BROKEN OUT.  REPAIRED IAW REA D853-21958MR.
